# SDR USAA061238

- Difficulty date: October 17, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 16,772 hours, 16,772 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5453032201800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF BEAM -Y1292 BETWEEN FRS 67 AND 68 CORROSION.  DEFECTIVE PART REPLACED WITH IDENTICAL PART; CORR TASK JA-260-53500; LEVEL 1, DEFECT SIZE:  2 X 10 INCHES.
